IEEE - Institute of Electrical and Electronics Engineers, Inc. - Reduced-Complexity Joint Baseband Compensation of Phase Noise and I/Q Imbalance for MIMO-OFDM Systems

Author(s): P Rabiei ; Won Namgoong ; N Al-Dhahir
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2010
Volume: 9
Page(s): 3,450 - 3,460
ISSN (Paper): 1536-1276
DOI: 10.1109/TWC.2010.100110.091507
Regular:

The maximum likelihood estimate of the impulse response of a frequency-selective channel in the presence of phase noise and I/Q imbalance is derived. The complexity of the joint estimator is... View More

Advertisement